# SDR P5CA2016033000073

- Difficulty date: March 30, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 7,809 hours, 1,836 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 284T005239
- Part serial: 000298
- Condition: Cracked
- Location: Nose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME FOUND WITH 18 INCH CRACK, OUT OF LIMITS.  RADOME REPLACED IAW AMM 53-12-01.
